# SDR TRAX200601029

- Difficulty date: November 15, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 20,588 hours, 17,722 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF IN ATL, GEAR SELECTED UP LT & RT MAIN CAME UP AND CENTER STAYED DOWN, GOT NOSE DOOR OPEN MASTER CAUTION WARNING FOLLOWED BY A GEAR DISAGREE WARNING.  PUT GEAR DOWN LANDING ATL.  AIRCRAFT RETURNED TO ATL AFTER T/O.  FLT 4564 CX AND ON 11/16/06 FLT 4322 CX.
